MathSciNet Relay Station
MathSciNet bibliographic data
MR640945 32-03 (01A60 32-02 53-02 53-03 83-02)
Wells, R. O., Jr. The Cauchy-Riemann equations and differential geometry. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 2, 187–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement